# SDR DL76G002207

- Difficulty date: November 10, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 7,610 hours, 1,203 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Warning Light
- Condition: False Indication
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 90 KNOTS DUE TO C-HYD EICAS MSG.  CUTOUT INSP FOR HI/ENERGY STOP IAW AMM 05-51-14-2.  DID NOT FIND DAMAGE OR LEAKS FROM WHEELS OR BRAKES.  CTR HYDRAULIC SYSTEM CHECKED FOR LEAKS, PRESSURE AND QUANTITY.  ALL OK.
